# SDR AALA202410086486

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 36,176 hours, 14,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M21127
- Condition: Deformed
- Location: Zone 800
- Part time: 9,823 hours, 4,275 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION ON SLIDE AT PASSENGER CREW DOOR 832 (WHEN DOOR IS FULL OPEN MECHANISM DOES NOT SECURE). REPLACED ESCAPE SLIDE DOOR 832.
